Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Throwing up!!

I just had dental surgery to remove my wisdom teeth, and they put me on antibiotics. I always have bad reaction from them and have been up since 1am throwing up. My vacation time is up and I am work right now. Feel horrible. ;( I just wanna feel better.

Answer Question
 
Nickcole23

Asked by Nickcole23 at 10:39 AM on Apr. 26, 2011 in Health

Level 13 (1,174 Credits)
Answers (15)
  • Sorry!!! Have you stopped taking them? Maybe call the dentist office to try something else? Hope you feel better!!!!
    AngieBry

    Answer by AngieBry at 10:41 AM on Apr. 26, 2011

  • Sorry, try drinking some warm tea or sucking on a candy to help calm you
    zoejains_momma

    Answer by zoejains_momma at 10:41 AM on Apr. 26, 2011

  • feel better


    sucking on a lemon always helps my nausea go away. Hope you feel better.

    L0vingMy3Girls

    Answer by L0vingMy3Girls at 10:43 AM on Apr. 26, 2011

  • This is the third time they switched them. I haven't taken them since last night. But I do have a bad infection in my mouth. I drank tea at 2:30 and could not hold it down. ;(
    Nickcole23

    Comment by Nickcole23 (original poster) at 10:44 AM on Apr. 26, 2011

  • Very sorry then!!!!!
    AngieBry

    Answer by AngieBry at 10:48 AM on Apr. 26, 2011

  • Since you need the antibiotics and can't stop taking them, see if they will give you a medication to help you stop vomiting. My DD has before been prescribed these little gel-type pills for just that.
    AllAboutKeeley

    Answer by AllAboutKeeley at 11:03 AM on Apr. 26, 2011

  • Thanks. I'll call them right now to see if I can get them.
    Nickcole23

    Comment by Nickcole23 (original poster) at 11:04 AM on Apr. 26, 2011

  • hugsfeel better !!!!!!!!!!!

    Dahis

    Answer by Dahis at 11:07 AM on Apr. 26, 2011

  • Zofran not sure if your dentist or primary will prescribe it. It works for nausea just be careful it can cause costipation but if you only take it until your antibiotics are done you should be fine. You can ask them to prescribe this for you.
    Genice6

    Answer by Genice6 at 11:21 AM on Apr. 26, 2011

  • Ugh, that stinks!!! Hope you feel better soon!
    PrincessPeach06

    Answer by PrincessPeach06 at 12:37 PM on Apr. 26, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Need advice

Next question overall (Pregnancy)
How can I ease my fears?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN